# SDR HNAA2012030700672

- Difficulty date: March 7, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N975HA
- Make and model: Dhav DHC8102
- Aircraft serial: 176
- Aircraft time: 56,937 hours, 63,071 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: A44700009
- Part serial: 0569
- Condition: Leaking
- Location: Spoilers
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NR 1 HYD QTY WENT TO 0.5 WITH HYD ISO AND INBD ROLL SPOILER CAUTION LIGHTS ILLUMINATED.  R & R LT INBD SPOILER ACTUATOR IAW MM 27-14-05. OPS CHECKED GOOD.
